Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hardy's inequality on exterior domains

Authors: J. Chabrowski and M. Willem
Journal: Proc. Amer. Math. Soc. 134 (2006), 1019-1022
MSC (2000): Primary 49R50, 35J70
Published electronically: October 28, 2005
MathSciNet review: 2196033
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Omega$ be a smooth exterior domain in $ \mathbb{R}^N$ and $ 1<p<{\infty}$. We prove that when $ p\neq N$, Hardy's $ L^p$ inequality is valid on $ \mathcal {D}^{1,p}_{0}(\Omega)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 49R50, 35J70

Retrieve articles in all journals with MSC (2000): 49R50, 35J70

Additional Information

J. Chabrowski
Affiliation: Department of Mathematics, University of Queensland, St. Lucia 4072, Queensland, Australia

M. Willem
Affiliation: Institut de Mathématique Pure et Appliquée, Université Catholique de Louvain, 1348 Louvain-la-Neuve, Belgium

PII: S 0002-9939(05)08407-8
Keywords: Hardy's inequality, exterior domains, concentration at infinity, concentration at boundary.
Received by editor(s): December 24, 2003
Received by editor(s) in revised form: July 7, 2004
Published electronically: October 28, 2005
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2005 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia